# SDR SWAA2022030368934

- Difficulty date: February 3, 2022
- Submitted: March 3, 2022
- Operation: Air carrier
- Aircraft: N469WN
- Make and model: Boeing 737*
- Aircraft serial: 33859
- Aircraft time: 59,572 hours, 35,384 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Condition: Corroded
- Location: R1 Door
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FWD SERVICE MOPSILL STA 296; RBL 55-56; STA 304; RBL 56-57; STA 323-335; RBL 57-58; WL 208. / [01] VERIFY APPLICABILITY PER SRM 53-10-15-1A-2;[02] REMOVED CORROSION ON FSD MOPSILL BS328 RBL 57 WL 208 ORIG.MATERIAL THICKNESS 0.080 LOWEST REMAINING MATERIAL 0.066 CORROSION FOUND TO BE OUT LIMITS ALL I.A.W SRM 53-10-15-1A-2 PAR 4.E (2)(A)DETAIL D;G PART TO BE REMOVED AND REPLACED I.A.W SRM 51-10-02-0G-0 PAR 9.A(1);[03] VERIFIED CORRECTIVE ACION 1 AND 2;[04] REMOVED FSD MOPSILL I.A.W SRM 51-40-02-0G-0;[05] LOCATED AND DRILLED NEW FWD SERVICE MOPSILL STA 262 - BS 359 RBL 55 - RBL 58 WL 208 IAW SRM 51-40-05-0G-0; SRM 51-40-08-0G-0 AND DWG 141A8310. OK TO INSTALL;[06] VERIFIED CORRECTIVE ACTION #5;[07] OK TO INSTAL LGIVEN;[08] INSTALLED 100% TEMPORARY AND PERMANENT FASTENERS(BEFORE SQUEZEE OUT TIME EXPIRE BMS 5-95 C-20 USED AT 14 FEB 2022 22:00 UTC)NEW FWD SERVICE MOPSILL STA 262 - BS 359 RBL 55 - RBL 58 WL 208 IAW SRM 51-40-02-0G-0; DWG 141A8310;141A0631 AND SOPM 20-50-19.;[09] VERIFIED CORRECTIVE ACTIONS STEP 8.;[10] INSTALLED NEW FWD SERVICE DOOR MOPSILL IAW SRM 51-40-02-0G-0; DWG 141A8310;141A0631;[11] VERIFIED CORRECTIVE ACTION 10;[12] UPDATED MEASUREMENT 15.;[13] CERTIFIED EDIT OF MEAUSUREMENT TABLE.
